# SDR RAAA98B1040

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD PER CARD S6-54104, FOUND BS 1166 FRAME AFT SHEAR TIE CORRODED AT STR 28L TO 28R.  REPLACED AFT SHEAR TIES PER SRM 51-10-1.  M-54 NR 253.
